| Model Number |
8253002 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that intra-op, after connecting the electrodes to the remote control, all green active electrodes illuminated on the monitor.However, no response when checking the nerves, despite touching the nerves under eye control.There was no patient impact.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa: 624392.H3: product analysis found the customer's complaint cannot be confirmed.Nim-response 3.0 works normally.The device received in good condition.No anomalies have been found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.